Ulster University Logo

Real Zeros of Algebraic Polynomials with Dependent Random Coefficients.

Farahmand, K and Nezakati, A (2010) Real Zeros of Algebraic Polynomials with Dependent Random Coefficients. Stochastic Analysis and Applications, 28 (3). pp. 558-564. [Journal article]

[img]
Preview
PDF
143kB

DOI: 10.1080/07362991003708705


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:13231
Deposited By: Professor Kambiz Farahmand
Deposited On:22 Apr 2010 14:32
Last Modified:09 Dec 2015 10:47

Repository Staff Only: item control page